# SDR MASA2022070400177

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N87303
- Make and model: Emb EMB110*
- Aircraft serial: 17000398
- Aircraft time: 17,052 hours, 10,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Depleted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DK EMER LIGHTS INOP
R&R #1 EMER BATERY PACK
